MAUDE Adverse Event Report: MEDTRONIC MINIMED XMTR MMT-7811NA GST3C LOCKOUT; AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC MINIMED XMTR MMT-7811NA GST3C LOCKOUT; AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7811NA
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information received by medtronic indicated the customer reported loss of communication.No harm requiring medical intervention was reported.Troubleshooting was performed and the issue was not resolved.Pump will be return for analysis.
 
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
XMTR MMT-7811NA GST3C LOCKOUT
Common Device Name
AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325
Manufacturer (Section G)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325
Manufacturer Contact
justin ellis
18000 devonshire st.
northridge, CA 91325
7635265677
MDR Report Key16794552
Report Number2032227-2023-194785
Device Sequence Number6823735
Product Code OZP
UDI-Device Identifier00763000215538
UDI-Public(01)00763000215538(17)190804
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/04/2019
Device Model NumberMMT-7811NA
Device Catalogue NumberMMT-7811NA
Device Lot NumberA000604664
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2023
Initial Report FDA Received Date04/24/2023
Date Device Manufactured02/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age16 YR
Patient SexMale
Patient Weight45 KG